# SDR CALA2023040301010

- Difficulty date: April 3, 2023
- Submitted: April 3, 2023
- Operation: Air carrier
- Aircraft: N37510
- Make and model: Boeing 737-9
- Aircraft serial: 43445
- Aircraft time: 8,123 hours, 2,616 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Pressure Switch
- Part number: 21C1321
- Condition: Unknown
- Location: #2 Aft Fuel Pump
- Part time: 18 hours, 10 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FUEL PUMPS LOW PRESSURE LIGHT IS ON 2 AFT. FOUND RECENTLY REPLACED PRESSURE SWITCH BAD FROM STOCK. REPLACED #2 AFT FUEL PUMP PRESSURE SWITCH. OPS CHECK GOOD AT THIS TIME.
